Last night after intercourse, I noticed that I seem to have taken 2 pills of my birth control pill(Ovcon 35). However I am not sure when I took the double dose ( i.e. if it was taken yesterday or previously) or if I really did take a double dose!
And to make matters worse, despite being on the pill for over 1.5 yrs, my last cycle started before my pills ended i..e while I was on my active pills. I ignored the period and continued on my pills as usual.
I am worried about the effects of this on my fertility. Am I abusing my system too much? I plan to conceive after about a year...it will be my first and I am going to be 29.
the pill should have no affect on future fertility. you will be fine. just keep taking your pills everyday on time, finishing one day sooner. it shouldnt be a big deal at all. you dont need a backup method if you stick to the routine.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.